# SDR AALA20060350

- Difficulty date: May 31, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- Engine: Pwa JT8D217
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

PVR - DURING CLIMBOUT HEARD LOUD BANG FROM LEFT HAND ENGINE.  VIBRATIONS FELT.  LEFT HAND ENGINE WAS SHUT DOWN IN FLIGHT.  SINGLE ENGINE TIME 15 MINUTES.  LANDED PVR WITHOUT INCIDENT.  FOUND LEFT HAND TURBINE BLADE DAMAGE.  FLIGHT DATA RECORDER DOWNLOADED.  ENGINE CHANGE REQUIRED.  PLAN ENGINE CHANGE UPON AVAILABILITY.
